IJPAM: Volume 67, No. 1 (2011)

A HILBERT-TYPE INEQUALITY WITH
VARIATION OF PARAMETERS

Qiliang Huang$^1$, Bicheng Yang$^2$
$^{1,2}$Department of Mathematics
Guangdong Institute of Education
Guangzhou, 510303, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.By applying the method of the weight function, a new Hilbert-type inequality with multi-parameter and a best constant factor is established, and the best possible range of the parameters which made the inequality valid is considered. Meanwhile, we obtain generalizations of the classic Hilbert's inequality and some Hilbert-type inequalities.

Received: October 21, 2010

AMS Subject Classification: 26D15

Key Words and Phrases: Hilbert-type inequality, weight function, Hölder's inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 1